MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-15-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-15-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-15-T
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: foreign material on implant.
 
Event or Problem Description
Healthcare professional reported an implant with "random material stuck on it." device was not implanted.Surgery was completed with a back-up device.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: white particles outer device and device appearance(a brown particle is observed on the shell with a rough aspect and with a measurement of 6.0mm, it will be sent to analyze) leak test analysis was performed which identified: device no leak.Based on the device analysis the final assessment is: foreign material was observed on the surface of the shell, however external laboratory analyzes concluded that it is not possible to identify the observed particle.Additionally, the external laboratory analysis is attached.Based on the analysis, workmanship is not considered, due to the fact that the device is not received in its original sealed packaging.The external laboratory results were inconclusive due to the size of the particle.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Fi results: sampling test inspection (315 ea) was performed.As per the corresponding procedure, visual and physical inspection were performed, and all components were noted conformant during the testing.4078 ea were released on december 17, 2019.In addition, the primary packaging equipment log was verified and all parameters (temperature-time-pressure) during the primary packaging process met the specifications.See ¿020833 form¿ attached.Review of work order 3413995 and the event "foreign material on implant (particle inside package)" did not identify any ncs or capa associated with this information.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MV-15-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11446541
Report Number9617229-2021-02673
Device Sequence Number3105807
Product Code LCJ
UDI-Device Identifier10888628043893
UDI-Public10888628043893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2025
Device Model Number133S-MV-15-T
Device Catalogue Number133S-MV-15-T
Device Lot Number3413995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/16/2021
05/24/2021
07/07/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date04/13/2021
06/21/2021
08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;